# SDR DXTR2017051705

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 9,166 hours, 5,931 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 695230061
- Condition: Delaminated
- Location: Lt Engine
- Part time: 9,166 hours, 5,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ENGINE UPPER COWLING HAS AN AREA OF DELAMINATION ON THE INNER SURFACE. THE DAMAGE MEASURES APPROXIMATELY 18.0 INCHES BY 12.0 INCHES. AQRD ERO-895901 PROVIDED ENGINEERING FOR A ONE-TIME FLIGHT TO MOVE THE AIRCRAFT TO KADS WHERE A PERMANENT REPAIR WILL BE PERFORMED.
